MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER

LIVANOVA USA, INC. PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER
Model Number 3000
Medical Device Problem Codes False Alarm (1013); Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medical professional reported that while reviewing programming session reports it was observed a patient had low output current.The patient generator was noted to have been disabled for surgery and re-programmed on for therapy.Low output current occurred when the patient was programmed back on.Medical professional was confirmed to be using (b)(4) software.Impedance was noted to be okay and battery status was 11-25%.Patient was not able to have system diagnostics re-performed prior to leaving office; however, no generator issues are suspected as this is a known event which can occur for (b)(4) software.Internal testing and data review identified that false low output current messages can occur when m3000 (b)(4) software programs a m103-106 generator after a specific programming sequence occurs.When m3000 (b)(4) tablets initiate a programming session with a m103-106 generator, where its output current is programmed off (0 ma), and then the output current is programmed back on to >0 ma, a low output current message would be seen when an in-session interrogation is performed.This would persist upon multiple in-session interrogations and if diagnostics weren't performed during the session, show on the session report.Running system diagnostics or ending and restarting the session will confirm functionality of the device, and resolve the ¿output current low¿ error message.The low output current messages in these cases are false and do not impact generator function.Based on the reported programming sequence that occurred that day, it was consistent with the false low output current mechanism described above.Therefore, the patient's generator is expected to be able to deliver therapy as programmed.No further relevant information has been received to date.
 
Additional Manufacturer Narrative
H7.- correction - notification was not included in initial mdr.Voluntary medical device correction (remedial action) was initiated by the manufacturer on 2/4/2020, and the physician was provided a notification letter with recommended actions.H9.Internal reference number: (b)(4).

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING COMPUTER
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key11656365
Report Number1644487-2021-00504
Device Sequence Number3497613
Product Code LYJ
UDI-Device Identifier05425025750535
UDI-Public05425025750535
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse Practitioner
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR